# SDR UALA2013071905075

- Difficulty date: July 18, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N448UA
- Make and model: Airbus A320-232
- Aircraft serial: 842
- Aircraft time: 49,635 hours, 20,255 cycles
- Engine: Iae V2527A5
- System (JASC): 2400 · Electrical Power System
- Part: Electrical Sys
- Condition: Failed
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOST APU ELECTRICAL POWER.  APU ELECTRICAL INOPERATIVE.  PNEUMATICS OPERATES OK.
